| Catalog Number |
1002703-02 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Stretched (1601); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left superficial femoral artery.The supra core guide wire (gw) was advancing to the target lesion; however, resistance was noted with the guide catheter as the guide catheter was noted to become kinked.Therefore, the gw was removed the patient and resistance was noted also during removal with the guide catheter.The gw broke and the coils became unraveled; however remained in one piece.The procedure was continued with a non-abbott gw.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.D09, h3 - d9 - device available for evaluation changed to no.